MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE CLIP (CLIC) - USB; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041001
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility biomed technician (biomed) requested a part number for the function board on the 2008t machine.The biomed technician reported issues with the p41 cable ground post getting a burnt spot.In addition, the side usb port is exposed when the clic is not connected.The fresenius technical support representative provided the requested part number, and advised the biomed technician to have the side usb cover/flap closed when the port is not in use.The biomed technician was informed that fluid may be getting in the port when the machine is wiped down, resulting in an issue near the p41 connection.Upon follow-up with the biomed, it was reported that the function board had a burn spot due to a short.It was reported that the crit line cable wiring caused the short/burn spot on the board.The biomed confirmed that there was no burning smell, melting, smoke, spark, or flame, only that it appeared to be discolored and burned.There was no other physical damage on the board itself.The issue was noted during normal repair.The machine had no past problems failing the electrical leakage test and there were no other damaged components noted.The machine was not plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The crit line plug/cables and function board were replaced which resolved the issue, but it was reported the machine is not yet back in service.There was no patient involvement, and no harm occurred to any other individuals as a result of the reported issue.It was reported that the defective parts are available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although it was stated that the complaint device was available to be returned, to date no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius regional equipment specialist (res).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
CRIT-LINE CLIP (CLIC) - USB
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key10273257
Report Number2937457-2020-01271
Device Sequence Number3399340
Product Code KOC
UDI-Device Identifier00840861101139
UDI-Public00840861101139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL10041001
Device Catalogue NumberCL10041001
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 06/26/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1